加载中…
The generating graph of a finite group has vertex set , and two distinct vertices are adjacent if and only if they generate . Breuer, Guralnick, Lucchini, Maroti and Nagy [Bull. Lond. Math. Soc. 42 (2010), 621–633] conjectured that, for every finite group with at least four elements, contains a Hamiltonian cycle if and only if every proper quotient of is cyclic. They proved their conjecture for sufficiently large almost simple groups with alternating socle and for all almost simple groups with sporadic socle. In this paper, we complete the asymptotic picture for almost simple groups by proving the conjecture for sufficiently large almost simple groups with socle of Lie type.

生成讲解博客的中文版本

生成AI智能校验的中文版本